# SDR CA020523001

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL ON SHORT FINAL, WITH FLAPS SELECTED AT 450, POST FLIGHT INSPECTION SHOWS RT OUTBOARD FLAP PANEL TWISTED.  REMOVED AND REPLACED NR 3 AND 4 ACTUATORS ON RT SIDE.  RT FLAP FLEX DRIVE TORQUE CHECKS CARRIED OUT, OK, AND BPSU BRAKE HOLDING CHECK C/W.
